# SDR SWAA2014040726890

- Difficulty date: March 27, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N926AT
- Make and model: Boeing 717-200
- Aircraft serial: 55078
- Aircraft time: 33,159 hours, 22,644 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Panel
- Part number: D29982225
- Condition: Delaminated
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE PANEL DELAMINATED.  REPAIRED PANEL IAW MM.
